# SDR 178632

- Difficulty date: February 27, 2004
- Submitted: February 28, 2004
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 40 MILES FROM PIT THE CREW NOTICED THE HYDRAULIC QUANTITY GUAGE WAS DROPPING.  THEY ALSO INITIALLY NOTICED THE PRESSURE ALSO DROPPING.  AFTER REFERENCING THE QRH THE PRESSURE STABILIZED BUT THE QUANTITY WAS STILL ERRATIC.  THE CREW HAND PUMPED THE GEAR DOWN AND CONTACTED ATC TO ALERT THEM OF THEIR SITUATION.  THE A/C LANDED WITHOUT INCEDENT AND TAXIED TO THE GATE NORMALLY.  A/C TAKEN OUT OF SERVICE 2-27-04 AT 2000(LT).  PIT MAINTENANCE INSPECTED THE FUSELAGE AND HYDRAULIC SERVICE AREA FOR SIGNS OF LEAKING AND FOUND NO DEFECTS.  MAINTENANCE SERVICED THE HYDRAULIC SYSTEM, PERFORMED OPERATIONAL TESTS OF ALL ASSOCIATED SYSTEMS.  NO DEFECTS WERE NOTED AT THAT TIME.  A/C RETURNED TO SERVICE 2-27-04 AT 2
